Volume preserving curvature flows in Lorentzian manifolds

Zitieren

Dateien zu dieser Ressource

Prüfsumme: MD5:cf987df8dbe8e84224178e37d28a6c2b

MAKOWSKI, Matthias, 2011. Volume preserving curvature flows in Lorentzian manifolds. In: Calculus of Variations and Partial Differential Equations. 46(1-2), pp. 213-252. ISSN 0944-2669. eISSN 1432-0835. Available under: doi: 10.1007/s00526-011-0481-0

@article{Makowski2011Volum-18655, title={Volume preserving curvature flows in Lorentzian manifolds}, year={2011}, doi={10.1007/s00526-011-0481-0}, number={1-2}, volume={46}, issn={0944-2669}, journal={Calculus of Variations and Partial Differential Equations}, pages={213--252}, author={Makowski, Matthias} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/18655"> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/18655"/> <dcterms:title>Volume preserving curvature flows in Lorentzian manifolds</dcterms:title> <dcterms:hasPart rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/18655/2/Makowski_186554.pdf"/> <dcterms:alternative>Volumenerhaltende Krümmungsflüsse in Lorentz Mannigfaltigkeiten</dcterms:alternative> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:bibliographicCitation>Calculus of Variations and Partial Differential Equations ; 46 (2013), 1-2. - S. 213-252</dcterms:bibliographicCitation> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-01-21T09:49:03Z</dc:date> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2014-01-14T23:25:06Z</dcterms:available> <dc:contributor>Makowski, Matthias</dc:contributor> <dc:creator>Makowski, Matthias</dc:creator> <dcterms:rights rdf:resource="http://nbn-resolving.org/urn:nbn:de:bsz:352-20140905103605204-4002607-1"/> <dcterms:abstract xml:lang="eng">Let $N$ be a $(n+1)$-dimensional globally hyperbolic Lorentzian manifold with a compact Cauchy hypersurface $\mathcal{S}_0$ and $F$ a curvature function, either the mean curvature $H$, the root of the second symmetric polynomial $\si_2 = \sqrt{H_2}$ or a curvature function of class $(K^*)$, a class of curvature functions which includes the $n$-th root of the Gaussian curvature $\si_n = K^{\frac{1}{n}}$. We consider curvature flows with curvature function $F$ and a volume preserving term and prove long time existence of the flow and exponential convergence of the corresponding graphs in the $C^\infty$-topology to a hypersurface of constant $F$-curvature, provided there are barriers. Furthermore we examine stability properties and foliations of constant $F$-curvature hypersurfaces.</dcterms:abstract> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:rights>deposit-license</dc:rights> <dcterms:issued>2011</dcterms:issued> <dc:language>eng</dc:language> <dspace:hasBitstream rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/18655/2/Makowski_186554.pdf"/> </rdf:Description> </rdf:RDF>

Dateiabrufe seit 01.10.2014 (Informationen über die Zugriffsstatistik)

Makowski_186554.pdf 120

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto